Alert archive / Washington / Wind Advisories in 2023
Wind Advisory 3, NWS Spokane, WA
NWS Spokane, WA issued this wind advisory at Feb 20, 2023, 1:32 AM PST for 9 counties in Washington; 6 counties in Idaho. It took effect at Feb 20, 2023, 6:00 PM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2023, 1:32 AM PST (09:32 UTC)
- In effect from
- Feb 20, 2023, 6:00 PM PST
- Expired
- Feb 21, 2023, 8:03 AM PST
- In force
- 14 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Adams County, WA, Asotin County, WA, Chelan County, WA, Douglas County, WA, Garfield County, WA, Grant County, WA, Lincoln County, WA, Okanogan County, WA, Spokane County, WA
The radar
The Spokane radar (KOTX), 58 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 9.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
078 WWUS76 KOTX 200932 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 132 AM PST Mon Feb 20 2023 IDZ003-WAZ033-210115- /O.NEW.KOTX.HW.W.0001.230221T0200Z-230221T1800Z/ /O.CON.KOTX.WI.Y.0002.000000T0000Z-230220T1800Z/ Idaho Palouse-Washington Palouse- Including the cities of Oakesdale, Tekoa, Plummer, Uniontown, La Crosse, Rosalia, Pullman, Colfax, Genesee, Potlatch, and Moscow 132 AM PST Mon Feb 20 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HIGH WIND WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST TUESDAY... * WHAT...For the Wind Advisory, southwest winds 15 to 25 mph with gusts up to 40 mph. For the High Wind Warning, southwest winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Oakesdale, Tekoa, Plummer, Uniontown, La Crosse, Rosalia, Pullman, Colfax, Genesee, Potlatch, and Moscow. * WHEN...For the Wind Advisory, until 10 AM PST this morning. For the High Wind Warning, from 6 PM this evening to 10 AM PST Tuesday. * IMPACTS...Damaging winds could will blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles on north-south roads including Highway 195. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WAZ032-210115- /O.NEW.KOTX.WI.Y.0003.230221T0200Z-230221T1800Z/ /O.CON.KOTX.WI.Y.0002.000000T0000Z-230220T1800Z/ Lower Garfield and Asotin Counties- Including the cities of Alpowa Summit, Clarkston, and Pomeroy 132 AM PST Mon Feb 20 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST TUESDAY... * WHAT...For the first Wind Advisory, southwest winds 20 to 30 mph with gusts up to 40 mph. For the second Wind Advisory, southwest winds 20 to 35 mph with gusts up to 55 mph expected with locally higher speeds possible around Alpowa Summit. * WHERE...Alpowa Summit, Clarkston, and Pomeroy. * WHEN...For the first Wind Advisory, until 10 AM PST this morning. For the second Wind Advisory, from 6 PM this evening to 10 AM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IDZ002-004-026-027-WAZ034>036-041-044-210115- /O.NEW.KOTX.WI.Y.0003.230221T0200Z-230221T1800Z/ Coeur d'Alene Area-Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Moses Lake Area-Upper Columbia Basin-Spokane Area-Wenatchee Area-Waterville Plateau- Including the cities of Fourth Of July Pass, Coulee City, Fairfield, Hayden, Airway Heights, Downtown Spokane, Number 1 Canyon, Pangborn Airport, Creston, Ritzville, Worley, Winchester, Wilbur, Craigmont, Wallace, Lewiston Grade, Kellogg, Pinehurst, Fernwood, Cashmere, Spokane Valley, Entiat, Culdesac, Lapwai, Moses Lake, Othello, Waterville, Dobson Pass, Peck, Quincy, Wenatchee, Ephrata, Chelan, Gifford, Badger Mountain Road, Rockford, Harrington, Mullan, Nezperce, Soldiers Meadow Road, Odessa, Cheney, Post Falls, Coeur d'Alene, Grand Coulee, Davenport, Osburn, Lewiston, Number 2 Canyon, Mansfield, Kamiah, Lookout Pass, and St. Maries 132 AM PST Mon Feb 20 2023 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. Localized stronger winds will be possible over the Waterville Plateau and lower Columbia Basin near the Columbia River. * WHERE...Coulee City, Fairfield, Hayden, Airway Heights, Downtown Spokane, Number 1 Canyon, Pangborn Airport, Creston, Ritzville, Worley, Winchester, Wilbur, Craigmont, Wallace, Lewiston Grade, Kellogg, Pinehurst, Fernwood, Cashmere, Spokane Valley, Entiat, Culdesac, Lapwai, Moses Lake, Othello, Waterville, Dobson Pass, Peck, Quincy, Wenatchee, Ephrata, Chelan, Gifford, Badger Mountain Road, Rockford, Harrington, Mullan, Nezperce, Soldiers Meadow Road, Odessa, Cheney, Post Falls, Coeur d'Alene, Grand Coulee, Davenport, Osburn, Lewiston, Number 2 Canyon, Mansfield, Kamiah, Lookout Pass, and St. Maries. * WHEN...From 6 PM this evening to 10 AM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles on north-south highways including 195 and 395 in eastern Washington. Please exercise caution if you have driving plans. && $$ FX
3 follow-up statements
170 WWUS76 KOTX 201650 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 850 AM PST Mon Feb 20 2023 IDZ003-WAZ033-210300- /O.CAN.KOTX.WI.Y.0002.000000T0000Z-230220T1800Z/ /O.CON.KOTX.HW.W.0001.230221T0200Z-230221T1800Z/ Idaho Palouse-Washington Palouse- Including the cities of Plummer, Potlatch, Genesee, Moscow, Pullman, La Crosse, Colfax, Rosalia, Tekoa, Uniontown, and Oakesdale 850 AM PST Mon Feb 20 2023 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST TUESDAY... * WHAT...Southwest winds 20 to 35 mph with gusts up to 60 mph expected. * WHERE...Plummer, Potlatch, Genesee, Moscow, Pullman, La Crosse, Colfax, Rosalia, Tekoa, Uniontown, and Oakesdale. * WHEN...From 6 PM this evening to 10 AM PST Tuesday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles on north-south roads including Highway 195. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ WAZ032-210300- /O.CAN.KOTX.WI.Y.0002.000000T0000Z-230220T1800Z/ /O.CON.KOTX.WI.Y.0003.230221T0200Z-230221T1800Z/ Lower Garfield and Asotin Counties- Including the cities of Clarkston, Pomeroy, and Alpowa Summit 850 AM PST Mon Feb 20 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST TUESDAY... * WHAT...Southwest winds 20 to 35 mph with gusts up to 55 mph expected with locally higher speeds possible around Alpowa Summit. * WHERE...Clarkston, Pomeroy, and Alpowa Summit. * WHEN...From 6 PM this evening to 10 AM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IDZ002-004-026-027-WAZ034>036-041-044-210300- /O.CON.KOTX.WI.Y.0003.230221T0200Z-230221T1800Z/ Coeur d'Alene Area-Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Moses Lake Area-Upper Columbia Basin-Spokane Area-Wenatchee Area-Waterville Plateau- Including the cities of Kamiah, Davenport, Nezperce, Lapwai, Peck, Entiat, Ephrata, Odessa, Waterville, Cashmere, Osburn, Coeur d'Alene, Pinehurst, Fairfield, St. Maries, Wallace, Wilbur, Number 1 Canyon, Soldiers Meadow Road, Number 2 Canyon, Pangborn Airport, Lewiston Grade, Wenatchee, Othello, Lewiston, Lookout Pass, Harrington, Coulee City, Hayden, Worley, Mansfield, Moses Lake, Kellogg, Gifford, Airway Heights, Badger Mountain Road, Fourth Of July Pass, Craigmont, Post Falls, Rockford, Ritzville, Chelan, Grand Coulee, Downtown Spokane, Dobson Pass, Culdesac, Mullan, Winchester, Fernwood, Quincy, Creston, Spokane Valley, and Cheney 850 AM PST Mon Feb 20 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM PST TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. Localized stronger winds will be possible over the Waterville Plateau and lower Columbia Basin near the Columbia River. * WHERE...Kamiah, Davenport, Nezperce, Lapwai, Peck, Entiat, Ephrata, Odessa, Waterville, Cashmere, Osburn, Coeur d'Alene, Pinehurst, Fairfield, St. Maries, Wallace, Wilbur, Number 1 Canyon, Soldiers Meadow Road, Number 2 Canyon, Pangborn Airport, Lewiston Grade, Wenatchee, Othello, Lewiston, Lookout Pass, Harrington, Coulee City, Hayden, Worley, Mansfield, Moses Lake, Kellogg, Gifford, Airway Heights, Badger Mountain Road, Fourth Of July Pass, Craigmont, Post Falls, Rockford, Ritzville, Chelan, Grand Coulee, Downtown Spokane, Dobson Pass, Culdesac, Mullan, Winchester, Fernwood, Quincy, Creston, Spokane Valley, and Cheney. * WHEN...From 6 PM this evening to 10 AM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JW
240 WWUS76 KOTX 210159 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 559 PM PST Mon Feb 20 2023 IDZ003-WAZ033-211800- /O.CON.KOTX.HW.W.0001.230221T0200Z-230221T1800Z/ Idaho Palouse-Washington Palouse- Including the cities of Plummer, Genesee, Tekoa, Uniontown, Potlatch, Pullman, Rosalia, Oakesdale, Colfax, La Crosse, and Moscow 559 PM PST Mon Feb 20 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... * WHAT...Southwest winds 20 to 35 mph with gusts up to 60 mph expected. * WHERE...Plummer, Genesee, Tekoa, Uniontown, Potlatch, Pullman, Rosalia, Oakesdale, Colfax, La Crosse, and Moscow. * WHEN...Until 10 AM PST Tuesday. * IMPACTS...Damaging winds could blow down trees and power lines. Power outages are possible. Travel will be difficult, especially for high profile vehicles on north-south roads including Highway 195. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ IDZ002-004-026-027-WAZ032-034>036-041-044-211800- /O.CON.KOTX.WI.Y.0003.230221T0200Z-230221T1800Z/ Coeur d'Alene Area-Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Lower Garfield and Asotin Counties-Moses Lake Area-Upper Columbia Basin-Spokane Area- Wenatchee Area-Waterville Plateau- Including the cities of Osburn, St. Maries, Clarkston, Moses Lake, Ritzville, Mansfield, Kellogg, Creston, Pinehurst, Hayden, Soldiers Meadow Road, Wilbur, Lookout Pass, Nezperce, Wenatchee, Post Falls, Kamiah, Pomeroy, Alpowa Summit, Chelan, Waterville, Fairfield, Mullan, Rockford, Entiat, Dobson Pass, Gifford, Davenport, Othello, Spokane Valley, Winchester, Lewiston Grade, Airway Heights, Cashmere, Quincy, Number 2 Canyon, Worley, Fernwood, Peck, Ephrata, Wallace, Lewiston, Pangborn Airport, Fourth Of July Pass, Harrington, Craigmont, Coeur d'Alene, Number 1 Canyon, Coulee City, Lapwai, Downtown Spokane, Grand Coulee, Culdesac, Cheney, Odessa, and Badger Mountain Road 559 PM PST Mon Feb 20 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. Localized stronger winds will be possible over the Waterville Plateau and lower Columbia Basin near the Columbia River and near the Blue Mountains near Pomeroy and Alpowa Summit. * WHERE...Osburn, St. Maries, Clarkston, Moses Lake, Ritzville, Mansfield, Kellogg, Creston, Pinehurst, Hayden, Soldiers Meadow Road, Wilbur, Lookout Pass, Nezperce, Wenatchee, Post Falls, Kamiah, Pomeroy, Alpowa Summit, Chelan, Waterville, Fairfield, Mullan, Rockford, Entiat, Dobson Pass, Gifford, Davenport, Othello, Spokane Valley, Winchester, Lewiston Grade, Airway Heights, Cashmere, Quincy, Number 2 Canyon, Worley, Fernwood, Peck, Ephrata, Wallace, Lewiston, Pangborn Airport, Fourth Of July Pass, Harrington, Craigmont, Coeur d'Alene, Number 1 Canyon, Coulee City, Lapwai, Downtown Spokane, Grand Coulee, Culdesac, Cheney, Odessa, and Badger Mountain Road. * WHEN...Until 10 AM PST Tuesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OTX
080 WWUS76 KOTX 211603 NPWOTX URGENT - WEATHER MESSAGE National Weather Service Spokane WA 803 AM PST Tue Feb 21 2023 IDZ003-WAZ033-211715- /O.CAN.KOTX.HW.W.0001.000000T0000Z-230221T1800Z/ Idaho Palouse-Washington Palouse- Including the cities of Plummer, Moscow, Potlatch, Uniontown, Tekoa, Pullman, Colfax, Rosalia, Oakesdale, Genesee, and La Crosse 803 AM PST Tue Feb 21 2023 ...HIGH WIND WARNING IS CANCELLED... Winds have decreased across the region. Gusts up to 40 MPH will remain possible through 9 am. $$ IDZ002-004-026-027-WAZ032-034>036-041-044-211715- /O.CAN.KOTX.WI.Y.0003.000000T0000Z-230221T1800Z/ Coeur d'Alene Area-Central Panhandle Mountains-Lewiston Area- Lewis and Southern Nez Perce Counties-Lower Garfield and Asotin Counties-Moses Lake Area-Upper Columbia Basin-Spokane Area- Wenatchee Area-Waterville Plateau- Including the cities of Othello, Number 2 Canyon, Davenport, Mullan, Ritzville, Rockford, Wenatchee, Downtown Spokane, Coeur d'Alene, Mansfield, Entiat, Fernwood, Lewiston, Lookout Pass, Cheney, Fourth Of July Pass, Wallace, Spokane Valley, Wilbur, Soldiers Meadow Road, Worley, Peck, Kellogg, Number 1 Canyon, Pinehurst, Ephrata, Osburn, Hayden, Clarkston, Pomeroy, Winchester, Cashmere, Gifford, Harrington, Nezperce, Waterville, Lapwai, Dobson Pass, Coulee City, Chelan, Lewiston Grade, Post Falls, Culdesac, Quincy, Creston, Pangborn Airport, Airway Heights, Fairfield, Kamiah, Grand Coulee, Badger Mountain Road, Odessa, St. Maries, Moses Lake, Craigmont, and Alpowa Summit 803 AM PST Tue Feb 21 2023 ...WIND ADVISORY IS CANCELLED... Winds have decreased across the region. Gusts to 40 MPH will remain possible near the Blue Mountains through 9 am. $$ JW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this wind advisory went out at Feb 19, 3:44 PM PST, 9 hours 48 minutes earlier.
Area forecast discussion, Feb 19, 3:44 PM PST, 9 hours 48 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
344 PM PST Sun Feb 19 2023
.SYNOPSIS...
Significant snow looks to impact travel across the mountain passes
from this evening into early next week. Gusty winds are also
expected at times each day through Wednesday. Lowland snow
potential increases Tuesday, followed by a blustery blast of cold
temperatures for Wednesday and Thursday. Slowly moderating
temperatures are expected by the end of the week.
&&
.DISCUSSION...
...Significant mountain snow early this week, then potentially
record cold temperatures combined with brisk wind chills coming to
the Inland NW mid-week...
Today through Tuesday night...
Gusty winds and mountain snow will increase overnight and be in
place early this week as moisture streams into the region. Snow
levels will initially be on the higher side through Monday night,
with substantial accumulations generally limited to the Cascades
and higher terrain of the northern ID Panhandle. As this is to be
a prolonged event, we are likely to be talking about snowfall in
terms of feet and not inches for elevations above 3500 feet. Gusty
west-southwest winds through Tuesday will favor the Cascade gaps,
upper Columbia Basin, the Palouse, and of course exposed higher
terrain.
Conditions on Monday are actually expected to be a bit warmer
than what we are experiencing this afternoon. Daytime temps will
begin their steep dive starting Tuesday, and this is when we
should see our best chance of lowland snow and snow squalls
through Tuesday night. Wind chill values will definitely be on the
brisk side of things Tuesday night as well.
Though several winter weather and wind highlights are already in
effect, we will continue to monitor any need for addition warning
and/or advisory products over the coming days. /KD
Wednesday through Saturday:
Behind the Arctic front, models are in pretty solid agreement that
we will remain under the influence of a broad, cold upper level
trough through the end of the work week. Early Wednesday morning,
we should see snow showers decrease for northeast to southwest. In
the wake of the front, the Inland Northwest will sandwiches
between an area of low surface pressure stalls over northwest
Oregon and high pressure to our northeast over northern Alberta.
This will create a strong northeast pressure gradient. In
addition, temperatures will dramatically plummet Tuesday night
into Wednesday with widespread lows in the teens to low 20s
(single digits for the northern valleys). This combined with
strong northeast winds with gusts up to 40 to 50 mph for the Moses
Lake area through the Spokane area and up into north Idaho and
localized gusts up to 55 mph across the Columbia Basin will result
in very cold wind chill values. Our current forecast has wind
chill values down to -10F across the Spokane area into northeast
Washington and the Idaho Panhandle. Winds will decrease through
the morning on Wednesday, but look to remain breezy through
Thursday.
Thursday is currently forecasted to be the coldest day of the week,
as drier air continues to filter into the Inland Northwest for the
best chance for skies to clear out.
The National Blend of Models (NBM) is giving the following
probabilities for Thursday's low temperatures to be below 10F:
-Spokane: 75%, Sandpoint: 90%, Coeur d'Alene: 95%, Colville:
100%, Winthrop: 100%, Wenatchee 40%, Pullman 80%, Moses Lake:
30%, Lewiston: 5%.
NBM probabilities for Thursday's high temperatures to be below
below 20F:
-Spokane: 60%, Sandpoint: 95%, Coeur d'Alene: 70%, Colville: 75%,
Winthrop: 85%, Wenatchee 20%, Pullman 15%, Moses Lake: 5%,
Lewiston: 0%.
While winds Thursday morning will be weaker than Wednesday morning,
air temperatures will be much colder, so even a slight breeze will
result in wind chill values below -10F. In addition, some locations
may even break daily records for the lowest high temperatures.
February has been a pretty mild month, with most days featuring
above average temperatures for this time of year. This may have
given individuals a false sense of hope that winter was over, but
that is very much not the case. These temperatures will pose impacts
for newborn livestock and people without adequate heating,
especially during the early morning hours. For tips on how to
protect yourself and others during excessive cold, please visit
weather.gov/safety/cold.
After Thursday, temperatures will begin to slowly moderate as the
Pacific Northwest returns to a more typical west-northwest flow
pattern aloft. However, this will open the door more weather systems
to approach the area, with models indicating the next round of
storm systems to begin early Saturday and continuing through early
next week. /vmt
&&
.AVIATION...
00Z TAFS: Increasing chances for precip will spread across the
Cascades and northern ID tonight, with the potential for mostly
light showers and virga elsewhere. For MWH and EAT, VFR
conditions are likely to persist through the 24hr TAF period. In
addition, southwest winds will be quite gusty at times this
evening and into tomorrow, especially at the KEAT and KPUW
terminals. /KD
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 37 49 34 41 13 22 / 10 30 40 70 60 10
Coeur d'Alene 36 45 34 38 12 21 / 30 60 70 80 60 10
Pullman 38 46 34 39 18 26 / 40 50 70 80 80 20
Lewiston 44 54 40 48 25 33 / 40 40 60 60 60 20
Colville 29 44 31 39 12 22 / 10 30 40 80 50 20
Sandpoint 35 41 34 36 11 17 / 40 70 90 100 60 10
Kellogg 36 40 33 36 8 16 / 80 80 90 90 70 10
Moses Lake 36 55 35 47 19 29 / 0 10 10 10 40 30
Wenatchee 39 50 34 42 21 26 / 10 10 30 20 40 30
Omak 31 44 30 40 19 25 / 10 10 30 30 50 20
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Wind Advisory from 7 PM this evening to 10 AM PST Monday for
Idaho Palouse.
Winter Weather Advisory until 4 PM PST Monday for Central
Panhandle Mountains.
Winter Storm Watch from Monday afternoon through late Tuesday
night for Central Panhandle Mountains.
WA...Wind Advisory from 7 PM this evening to 10 AM PST Monday for
Lower Garfield and Asotin Counties-Washington Palouse.
Winter Storm Warning until 4 AM PST Wednesday for Western Chelan
County.
&&The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 1:32 AM PST | High Wind Warning | OTX | Spokane, Whitman | 31 hr |
| Feb 20, 2:16 PM PST | Winter Weather Advisory | OTX | Asotin, Ferry, Garfield, Lincoln, Okanogan, Pend Oreille and 3 more | 44 hr |
Nearby
Wind Advisories in Washington, 2023Wind Advisories in Idaho, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.